Jump to content
CrazyBoards.org

Am I the only one this has happened to?


Recommended Posts

Hey,

I posted this question on the Mood Stabilizer board, but apparently, it's not highly frequented. So, I thought I'd pose the same question on this very popular board.

:-) Anyway, Lamictal caused rapid cycling and mixed states when I took it (this was going on for 8 months, and was caught by the new pdoc). Out of curiosity, has anyone else ever experienced this with Lamictal? Thanks!

JB

Edited to add: I was on 300mg Lamictal. (The high dose was to account for also being on Trileptal, which lowers Lamictal levels.) Anyway, once I was taken off Lamictal, I went from from having 10 different moods a day, to just having one mood. I never in a million years thought of the the Lamictal. I was on so many things at the time....

Link to comment
Share on other sites

jill,

I have been on Lamictal and also having alot of extra anxiety, it seems. Maybe that is why. I have been having more mixed states, too. We both know how miserable those are.I didn't think it was Lamictal..now I am wondering, though.

I bet you were getting  frustrated as to why you didn't feel better, on Lamictal. since it has received so many good reports. But I am an angry mess.  I will discuss w/ Pdoc this next visit.

Did you replace it with anything? Just wondering. Let me know if you have some luck, ok?

Hope you feel better soon.

Link to comment
Share on other sites

Lamictal can sometimes act a bit like an antidepressant. Ergo, there is a very small risk in some people of causing mania.

As for me, it is definitively stimulating. I had to up the dose of my second med (tegretol) to keep from getting manic. But it sure keeps the blues away, and helps with the tiredness from the other med!

Sorry, off topic. the point is, yes from what I know it can cause mixed/manic/naxiety states, due to its antidepressant qualities.

They most often fad as the dose goes up, but I guess not in your case.

Good luck with the new meds!

Link to comment
Share on other sites

jill,

I have been on Lamictal and also having alot of extra anxiety, it seems. Maybe that is why. I have been having more mixed states, too. We both know how miserable those are.I didn't think it was Lamictal..now I am wondering, though.

I bet you were getting

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...